# SDR N6WA20140124001

- Difficulty date: January 24, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 26,567 hours, 19,542 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT HANDLE COVER AT ROW 12D FALLING DOWN.  SECURED EMERGENCY HANDLE COVERS VELCRO AS REQUIRED ON EMERGENCY EXIT DOOR IAW AMM 25-26-09.
